MathSciNet Relay Station
MathSciNet bibliographic data
MR884464 (88h:30055) 30D50 (30D55 30E20 30H05)
Moore, Charles N. The corona theorem for domains whose boundary lies in a smooth curve. Proc. Amer. Math. Soc. 100 (1987), no. 2, 266–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement